MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporting institution name: (b)(6).Reporting address state: (b)(6).Reporting address postal: (b)(6).Reporting institution phone #: (b)(6).Reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint by the field service engineer (fse) concerning a v60 device.During preventive maintenance (pm) testing, it was observed that the device failed the electrical safety test due to the ground resistance measuring greater than 0.2 ohms.It was reported that no patient was involved at the time the issue was identified.The service engineer performed testing in accordance with the manufacturer¿s recommendations.As per the guidelines, it was recommended to replace the power cord if the ground resistance exceeded 0.2 ohms.Accordingly, the power cord was ordered and replaced.Following replacement, the device was tested and confirmed to be functioning properly, after which it was returned to the user in working condition.The investigation concludes that no further action is required at this time.Should additional information be received, the complaint file will be reopened for further review.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23547458
Report Number2518422-2025-051633
Device Sequence Number21194360
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2025
Initial Report FDA Received Date11/13/2025
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown